MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570540
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Liver Damage/Dysfunction (1954); Discomfort (2330)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on june 05, 2020 that a wallflex biliary rx covered stent was implanted in the common bile duct during a biliary stent implantation procedure performed on (b)(6), 2020.According to the complainant, post procedure, the patient experienced discomfort and increased bilirubin which prompted the physician to check the stent placement.On (b)(6), 2020, imaging was performed and confirmed that the stent migrated.The stent naturally passed out of the patient.Reportedly, the stricture had not yet resolved when the stent migrated.In the physician's assessment, the patient's bilirubin was too high to accept a second procedure at this time and the patient will be re-scheduled for a second procedure for stent implantation.The patient received drug therapy treatment for the discomfort and increased bilirubin.In the physician's assessment, the stent migration may have caused the discomfort and the stent migration caused the increased bilirubin.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10206733
Report Number3005099803-2020-02407
Device Sequence Number2273174
Product Code FGE
UDI-Device Identifier08714729764922
UDI-Public08714729764922
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2021
Device Model NumberM00570540
Device Catalogue Number7054
Device Lot Number0024369723
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight67